# SDR VTZA98278

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6483 - IAD-CHS - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY EXIT LIGHTS ILLUMINATED DURING TAXI.  MAINTENANCE INSPECTED AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
